# SDR DXTA20082911

- Difficulty date: March 2, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 1,371 hours, 1,269 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 41HE16
- Condition: Defective
- Location: Mlg
- Part time: 1,371 hours, 1,269 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SPEED BRAKES WORK INTERMITTENTLY IN FLIGHT.  TROUBLE SHOT SPEED BRAKE SYSTEM & FOUND LH WOW SWITCH DEFECTIVE AND LT THROTTLE LEVER 85 PERCENT SWITCH OPERATING ARM OUT OF ADJUSTMENT.  REMOVED UNSERVICEABLE LT WOW SWITCH & INSTALLED A NEW SWITCH.  ADJUSTED LT THROTTLE LEVER 85 PERCENT SWITCH OPERATING LEVER.  JACKED ACFT & PERFORMED LT WOW SWITCH ADJUSTMENT AND SPEED BRAKE OPERATIONAL CHECKS, NO DISCREPANCIES WERE NOTED.  ACCOMPLISHED IAW MM. 32-60-00, 27-60-00
